Unique normal forms near a degenerate elliptic fixed point in two-parametric families of area-preserving maps

V. Gelfreich, N. Gelfreikh

Результат исследований: Научные публикации в периодических изданияхстатьянаучная

2 Цитирования (Scopus)
Языканглийский
Страницы1645-1667
ЖурналNonlinearity
Том27
Номер выпуска7
DOI
СостояниеОпубликовано - 2014

Цитировать

@article{af4ced7bf5e24253b1b432e6a42bd968,
title = "Unique normal forms near a degenerate elliptic fixed point in two-parametric families of area-preserving maps",
author = "V. Gelfreich and N. Gelfreikh",
year = "2014",
doi = "10.1088/0951-7715/27/7/1645",
language = "English",
volume = "27",
pages = "1645--1667",
journal = "Nonlinearity",
issn = "0951-7715",
publisher = "IOP Publishing Ltd.",
number = "7",

}

Unique normal forms near a degenerate elliptic fixed point in two-parametric families of area-preserving maps. / Gelfreich, V.; Gelfreikh, N.

В: Nonlinearity, Том 27, № 7, 2014, стр. 1645-1667.

Результат исследований: Научные публикации в периодических изданияхстатьянаучная

TY - JOUR

T1 - Unique normal forms near a degenerate elliptic fixed point in two-parametric families of area-preserving maps

AU - Gelfreich, V.

AU - Gelfreikh, N.

PY - 2014

Y1 - 2014

U2 - 10.1088/0951-7715/27/7/1645

DO - 10.1088/0951-7715/27/7/1645

M3 - Article

VL - 27

SP - 1645

EP - 1667

JO - Nonlinearity

T2 - Nonlinearity

JF - Nonlinearity

SN - 0951-7715

IS - 7

ER -